# SDR IPXA2017030314648

- Difficulty date: February 9, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7373505
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO AT BS 1887 - 1902.150, LONGERON 44R IS CRACKED AND SPLICE FITTING IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE LONGERON AND SPLICE IAW EA 011-5310-01-A6656 REV I/R, AND EO MD11-5310-63474-A.
